MathSciNet Relay Station
MathSciNet bibliographic data
MR1643405 (2000b:03123) 03C45 (03C40 03C60 12L12)
Peterzil, Ya'acov; Starchenko, Sergei A trichotomy theorem for o-minimal structures. Proc. London Math. Soc. (3) 77 (1998), no. 3, 481–523.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement